# SDR ASOA2014101511416

- Difficulty date: September 15, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 29,608 hours, 20,636 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY DOOR CUT OUT FWD SIDE HAS CORROSION BETWEEN STR 25R AND STR 25L WHERE THE DOOR SEAL CONTACTS THE FUSELAGE.  REMOVED CORROSION AT FWD SIDE AVIONICS DOOR CUTOUT IAW SRM 51-21-06-001-001-A01.
